# SDR 9707859986

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED, FORWARD EMERGENCY FLASHLIGHT TEST LIGHT NOT BLINKING.  REPLACED BATTERY PACK.  OPERATIONAL CHECK NORMAL.
